# SDR SWAA2021070178445

- Difficulty date: May 29, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N942WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36648
- Aircraft time: 39,538 hours, 23,971 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 767-787 S25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ANGLE LOCATED BTW BS 767 TO BS 787 AT LEVEL STR 25R AND RBBL 21 AT AFT CARGO COMPARTMENT ; 2021-255302 / [01] CERTIFIED MEASUREMENTS.; [02] REPLACED ANGLE LOC. BTW BS 767 TO BS 787 AT LEVEL STR 25R AND RBL 21 AFT CARGO COMPARTMENT IAW SRM B737-700 51-40-02 AND DRAWING 146A8123 REV:- MATERIAL USED: P/N 7075-T0-0.050 P.O: 2021-139514; [03] REPLACED ANGLE LOC. BTW BS 767 TO BS 787 AT LEVEL STR 25R AND RBL 21 AFT CARGO COMPARTMENT IAW SRM B737-700 51-40-02 AND DRAWING 146A8123 REV:- MATERIAL USED: P/N 7075-T0-0.050 P.O: 2021-139514 RII
